I have been on BC since i was 18 and i will be 21 in a few months. For the first year I was Orthotrycilin. everything was fine and then one month I had a light period in the middle of the month and then my regular one at the end of the month. I thought it was weird but didnt think anything about it. Then it happened again the next month. So I waited until my pills were out and I had to go back to get more and asked them what I should do. So they switched my pills to the Orthotrycilin lo saying it was the lowest dosage and that maybe that would help. well at first i thought it was I wasnt as moody as I was on the other pack and I was having so many symptoms like I was pregnant but every test i took said negative. I have been married now since march of this year. were not trying to get pregnant. but my body is being weird. But like i said I started the lower dosage and some symptoms were going away but still in the middle of the month for two or three days Ill have a little period. I dont know what the deal is and Im tired of wearing a light day pad every day bc I dont know what days it will do this. I take my pills every night around the same time. So i dont know what to do. If any suggestions please let me know thank you View Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.